Methods of Functional Analysis
and Topology

Editors-in-Chief: A. N. Kochubei, G. M. Torbin
ISSN: 1029-3531 (Print), 2415-7503 (Online)

Founded by Yu. M. Berezansky in 1995.

Methods of Functional Analysis and Topology (MFAT), founded in 1995, is a peer-reviewed journal publishing original articles and surveys on general methods and techniques of functional analysis and topology with a special emphasis on applications to modern mathematical physics.

MFAT is an open access journal, free for authors and free for readers.

Indexed in: MathSciNet, zbMATH, Scopus, Web of Science, DOAJ, Google Scholar


Volumes: 32 | Issues: 122 | Articles: 915 | Authors: 793

Latest Articles (June, 2026)


Some Identities for Tenth Order Mock Theta Functions

Swayamprabha Tiwari, Sameena Saba, Ayhan Esi

↓ Abstract   |   Article (.pdf)

MFAT 32 (2026), no. 2, 174-180

174-180

In this paper two lemmas for arbitrary general functions are given and then, by iteration,we express them as a continued fraction after that by specializing the parameters the continued fraction representation for the generalized tenth order mock theta functions are obtained.

On the Range of a Generalized Derivation

Hamza El Mouadine, Abdelkhalek Faouzi, Youssef Bouhafsi

↓ Abstract   |   Article (.pdf)

MFAT 32 (2026), no. 2, 129-138

129-138

Let $\mathcal{L}(H)$ denote the algebra of all bounded linear operators on a complex infinite dimensional Hilbert space $H$ into itself. Given $A,B\in \mathcal{L}(H)$, the generalized derivation $\delta_{A,B}\in \mathcal{L}(\mathcal{L}(H))$ is defined by $\delta_{A,B}(X)=AX-XB$. For hyponormal operators $A$ and $B$, L.A. Fialkow gave necessary conditions for which the range of $\delta_{A,B}$ is norm closed in $\mathcal{L}(H)$ [13]. In this paper, we present necessary or sufficient conditions under which the generalized derivation $\delta_{A,B}$ has closed range, where $A$ and $B$ are $p$-hyponormal operators. We give a characterization for the range of $\delta_{A,B}$ to have closed range in the case when $A$ and $B$ are cyclic subnormal operators.

Spliced Double Sequences and Double Density of Points

Emre Taş, Sevcan Demirkale

↓ Abstract   |   Article (.pdf)

MFAT 32 (2026), no. 2, 166-173

166-173

In this manuscript we define $A$-double density of a given point in $\mathbb{R}$ for double sequences. We state the relation between double density of a point and spliced double sequences and also examine limit points in view of density of a point.

Fixed point results of a generalized modified $F-$contraction via rectangular $G-\alpha$-admissible mapping with application

Asaye Ayele, Kidane Koyas

↓ Abstract   |   Article (.pdf)

MFAT 32 (2026), no. 2, 97-115

97-115

In this paper, we introduce the notion of a generalized modified $F-$contraction via rectangular $G-\alpha-$admissible mapping and establish some new fixed point results under Wardowski's $F-$contractive condition $(F1)$ together with an auxiliary function $\phi$ in the setting of $G-$metric spaces. Our new fixed point results improve, generalize and unify several related result in the existing literature. Moreover, we give some non-trivial examples to verify our results. Finally, we derive the existence of a solution to an integral equation to support our main findings.

All Issues